ERECTILE DYSFUNCTION ASSOCIATED WITH PROZAC

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

TONYTIDER
New Member


Date Joined Nov 2007
Total Posts : 1
   Posted 11/19/2007 4:46 PM (GMT -7)   
I HAVE USED PROZAC FOR OVER 10 YRS AND HAVE RECENTLY EXPERIENCED A PROBLEM ACHIEVING AN ERECTION.....MY DOCTOR SUGGESTED THAT PROZAC WAS THE CAUSE AND I WOULDLIKE TO KNOW IF ANYONE ELSE HAS HAD A PROBLEM LIKE THIS

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/20/2007 5:25 AM (GMT -7)   

Good Morning Tony,

Welcome to Healing Well.  Your physician is correct from all I have read and learned, the Antidepresssants are notorious for sexual dysfunction.  There are a couple that are not. You may want to discuss changing your med.

Also, please note the following rule.  You may not have realized you had your cap locks on. :)

_________________________________________________________

14. No SHOUTING.  Remember, using ALL CAPITAL LETTERS in posts is considered yelling and rude, plus it is difficult to read. 
 
Take care
Kitt

 
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate***
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 11/20/2007 6:19 AM (GMT -7)   
Tony
Welcome to the forum. As Kitt said that is very normal. It is something that you should talk to your Doctor about right away.
I did find some info on the net for you...hope this helps:

www.webmd.com/sexual-conditions/guide/mens-sexual-problems

ajp.psychiatryonline.org/cgi/content/full/163/9/1504

yourtotalhealth.ivillage.com/antidepressants-amp-impotence.html

Good Luck

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam

Have been med free for 2 years now.

www.healingwell.com/donate


Krysta
Regular Member


Date Joined Jun 2007
Total Posts : 340
   Posted 11/22/2007 5:04 PM (GMT -7)   
Well I am not a man, but I am on prozac. It's almost been a month now, and it is causing me difficulty/inability to achieve orgasm.
Finally Dx- April 13 2007 (age 26) ilio-crohn's-colitis. Surgeries:appendectomy, cholecystectomy, tonsillectomy, pinidal cyst removed,emergency abdominal surgery for hemorrhaging ovary from burst ovarian cyst, LEEPcervix, emergency abdominal surgery for grapefruit sized ovarian cyst removal, D and C of uterus, lumpectomy of breast.
MEDS: remicade, Asacol TID, protonix, metformin, prozac, wellbutrin, trazodone, multi V, iron, B complex, flaxseed. Vegetarian, leaning towards vegan. no nuts, seeds, or wheat.
Many allergies. Polycystic ovarian syndrome, anxiety, depression, ITP 
Every tool is a weapon if you hold it right ~ Ani Difranco
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, January 20, 2017 9:11 AM (GMT -7)
There are a total of 2,757,282 posts in 303,436 threads.
View Active Threads


Who's Online
This forum has 152500 registered members. Please welcome our newest member, shelley_2571.
263 Guest(s), 14 Registered Member(s) are currently online.  Details
Purple Tulip, Doggiedo, Jamie60, Serenity Now, Julie Mariah, Avylyva, Chipmaker, ks1905, exqualls, downwithdisease, straydog, (Seashell), Graytech, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer